Characterizing astrophysical binary neutron stars with gravitational waves. / Zhu, Xing Jiang; Ashton, Gregory.

In: Astrophysical Journal Letters , Vol. 902, No. 1, L12, 10.10.2020.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Article numberL12
JournalAstrophysical Journal Letters
Volume902
Issue number1
DOIs
Publication statusPublished - 10 Oct 2020
Externally publishedYes
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 43903623